Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Limiting current singularities in electro diffusion

Author: C. Dubi
Journal: Quart. Appl. Math. 61 (2003), 329-335
MSC: Primary 34B05; Secondary 34B16, 34B60
DOI: https://doi.org/10.1090/qam/1976373
MathSciNet review: MR1976373
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns the phenomenon of limiting current in the local electro neutrality approximation of electrodiffusion. The limiting current is the value of the control parameter, the electric current, for which the straightforward split of an electrodiffusional system into a quasi-electro-neutral bulk and charged boundary (electric double) layer valid near the equilibrium is no longer expected to stand. Singularities in the solution appearing at the limiting current are studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34B05, 34B16, 34B60

Retrieve articles in all journals with MSC: 34B05, 34B16, 34B60

Additional Information

DOI: https://doi.org/10.1090/qam/1976373
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society